# SDR HEEA0010532

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: IC455
- Condition: Failed
- Location: Fuel Sys
- Part time: 3,060 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP WILL  NOT OPERATE WHEN POWER IS APPLIED.
